Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Repeating Integer Paradox

Paul Fjelstad
The College Mathematics Journal
Vol. 26, No. 1 (Jan., 1995), pp. 11-15
DOI: 10.2307/2687285
Stable URL: http://www.jstor.org/stable/2687285
Page Count: 5
  • Get Access
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15